Nightmares can be a side effect of Effexor it is hard to tell with differant people though as people respond differently to medication. However if You are concerned it is best to take her to see the doctor who prescribed it for her. There are also many websites on this medication online if You search the medication name which will give you an indication of its side effects. Hope this helps, goodluck
I think the question is: Can your friend tolerate strange dreams if Effexor is helping to lift her depression? Often side effects lessen with time.
I took it for a year and don't recall being bothered by dreams. My reason for stopping it was that after a year, I began having severe diarrhea, and an ugly face acne:). I had also put on 50 lbs. Enough intolerable side effects to stop medicine.
Talk to your friend again. And urge her to talk her dream problem over with shrink or his/her nurse. Effexor has helped many people with depression. Strange dreams are a fairly common side effects of antidepressants.
yes, I am taking this medication and some times I have very vierd dreams. They look very real, meeting people and places that I don't know and even in a different perod of time than mime! The worse senario is when I forget to take the medication for more than 24 hours.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.